If that lady is lying and they aren't garbage:
The one everyone loves on here is the Phoenix device, but can I go with a Shockwave device that's affordable instead? I can't afford a Phoenix.
Like this one, and it has hassle free prime returns... seems to be the same thing:
My advice would be to 1st get your testosterone level checked. 2nd, cut out porn if you partake in it. Exercise. Maybe try some supplements like Tong Kat Ali and L-arginine or L-citriulline, but try to get a respectable brand. I have a phoenix but haven't used it consistently to say if it made a difference. It's a bit time consuming and loud, and it locks you out for 72 hours after use.
The shockwave treatments claim to rejuvenate the vessels or something; Is that a load of bullocks?
I thought this Phoenix device was supposed to be doing wonders.
I get it up, that's not the problem. It's just not hard like it was 10 years ago.
I just used a pump for the first time yesterday and realized if I could even get 70% that much blood flow down there, I wouldn't need more size. My thing was more than adequate when in that pump but was sad when I pulled it out.
Have tried a Cock ring? Viagra? Regular pumping might help. Shockwave is supposed to create damage to the blood vessels to force the body to build them back better. PRP might help too but it's pricey and would need to be continued. The cheap unit might do something but you would need the correct size tip and need to how long, intensity, etc. The Phoenix had instructions to address venous leakage, basically treating around the base of the penis. Maybe it's my imagination but I think the supplements I referenced have improved my erections
I will second what Texas said.
I am on TRT also. Have been for about 10 years. Prescribed by a Urologist. The first doctor I went to was an old guy. Very blunt. Very upfront. When he set my initial dosage (1cc per week) I asked him how do we tell if it is too much or too little. Should I come back in a couple of months for new bloodwork? His reply was "Well, if you wake up one day and your Dick fell off then it was too much". As it turns out, the initial dosage was too high. I was having a harder time achieving and maintaining erections than I did prior to treatment. When I went back at six months to renew the prescription, my testosterone level was a little over 1300. And my estradiol was in the high 30s. Cut the dosage in half. Six months later my testosterone was 775, estreadiol was 15. I was having sex nightly with my wife, and would wake up every morning with an Erection.
If your levels are "through the roof" as you say, that will definitely affect you
Test can be to high and also to low. And so can estrogen. AS WELL, the range in between the two can be off. Some guys stay hard and fuck great with high E2. and some need it to be low.
I have been at both ends of the spectrum. Which is weird to say and know about. I used to run high test levels and have high E2 but the range was awesome and I did not need any anti estrogens at all - ever. Then one year my erections started to change in strength and in longevity; my sex duration started to change as well. It took a while and a couple doctors switches to figure out my hormones needed to be readjusted - and that took many months: Because we wanted to bring all my levels down slowly and track things then bring the test back up and leave the E2 low. During all these changes my erections would sometimes happen and sometimes not at all. Or I would go limp during sex. It was a total mind fuck. Thats why I went to a URO and got a doppler scan - to see if i had any medical forms of ED. I ended up not having any leakage issues or flow issues. So that meant it was all hormones and then mental as well.
Hell. I even have moments of Mental ED now from all that shit I went through and how it made me feel. Now, I keep a bottle of PGE on hand for injections for nights of REAL fun - if I need to really perform. Anyway, after a lot of adjusting my hormones and tracking bloodworks every 6 weeks for months and months; I now wake up with wood again and I can get hard from excitement again.
But here's my point in telling you all that last part. If you dont start to figure out your problems now, and you keep trying figure it out on your own and play with pumps and cock rings: you might end up with a mental block and have some performance issues like I went through.
I was pretty much gonna say what Texas said if you're on trt. Your e2 levels could be too high. I would get bloodwork done. With your e2 there's a happy medium. You don't want it to high and you definitely don't want to Crater it. Crashing your estrogen can be worse than it being high. My suggestion the very first thing I'd do is get a blood panel done. Rule out hormonal issues. It could also be psychological. Our Dick's feelings are very sensitive. If you have any feelings of inadequacy whether it be size or stamina that can ruin your woody
There are some very expensive shockwave therapy devices sold on Amazon, and I believe they are no different from the one my physiotherapist uses. It can be quite painful though, so I would be a bit reluctant to try it on the penis.
Edit: the ones I was referring to are ten times more expensive than the Phoenix device. I think the Phoenix device is too cheap to be effective. The reviews are very mixed too.
I m a bit irritated- I heard that shockwave therapy can reduce penis size (length!) - this is non-sense or is there a potential risk? When I google it I do not find anything regarding this topic
That's because most anything medically related to increasing (or I suppose even decreasing) penis size is going to be found here. And if it isn't found here, your best bet would be to contact a physician who has been performing phalloplasty for a long time AND happens to use (or is familiar with) Shockwave.
I also responded to another topic with your question regarding this matter. It is approaching the Holidays so getting a response all depends on when my Sponsors have decided to go on Christmas Vacation, but I will try and get this answer at some point in the future.